MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. ADD CASSETTE RESERVOIRS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. ADD CASSETTE RESERVOIRS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7310-24
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that during the use of a smiths medical cadd cassette reservoirs, the pump had to be stopped due to continuous "air in line" alarm.It was reported that the patient returned the pump to the facility and the biomedical department could not confirm any product problems.No patient consequences were reported.No adverse effects were reported.

Brand Name
ADD CASSETTE RESERVOIRS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8641378
Report Number3012307300-2019-02501
Device Sequence Number2472924
Product Code FPA
UDI-Device Identifier10610586032394
UDI-Public10610586032394
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K081156
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number21-7310-24
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2019
Initial Report FDA Received Date05/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1